# SDR AALA201707269003

- Difficulty date: July 20, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- Aircraft time: 53,671 hours, 25,286 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Part number: SIC5059110207
- Part serial: 1438
- Condition: Failed
- Location: Fuel System
- Part time: 48,513 hours, 26,318 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DURING CRUISE, CENTER FUEL PUMP NR 1 FAILED, LOW PRESSURE ECAM. MAINTENANCE REPLACED FUEL QUANTITY INDICATING COMPUTER (3QT) PER AMM 28-42-34.
